# SDR 20000601SH003

- Difficulty date: February 25, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N2WL
- Make and model: Gulstm GIV
- Aircraft serial: 1118
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Battery Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREWS LEFT GROUND SERVICE BUSS ON RESULTING IN DEPLETING NR 2 MAIN ACFT BATTERY.  WHEN CREWS TRIED MOVING ACFT FLAPS TO FULL UP POSITION, ACFT AUX HYD PUMP WOULD NOT OPERATE ON NR 1 MAIN BATTERY.  FOUND AUX HYD PUMP MISWIRED FROM  FACTORY ORIG INSTALL.  REF:  GULFSTREAM GIV WIRING MANUAL,  WIRING DIAG 24-30-00, FIG 1, SHT 6 OF 6, DATED 12-30-97.  AUX HYD PUMP WIRE LABEL P561C4, WAS MISWIRED TO BATT K2 CONTROL A2 INSTEAD TO K3 RELAY A2.  REROUTED P561C4 WIRE TO K3 RELAY A2.  AUX HYD PUMP SYS NOW OPERATIONAL ON NR 1 OR NR 2 MAIN ACFT BATTERIES.  SUGGEST ALL GIV OPER TO TEMPORARY DISCONNECT NR 2 MAIN ACFT BATT AND PERFORM OPER CHECK OF ACFT AUX HYD PUMP SYS.  IF AUX HYD PUMP WORKS, ACFT CORRECTLY WIRED.
